Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 50, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Oct 11, 2016, 4:02 PM EDT. It took effect at Oct 12, 2016, 4:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2016, 4:02 PM EDT (20:02 UTC)
- In effect from
- Oct 12, 2016, 4:00 PM EDT
- Expired
- Oct 13, 2016, 4:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
912 WHUS73 KIWX 112002 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 402 PM EDT TUE OCT 11 2016 LMZ043-046-120415- /O.NEW.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 402 PM EDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EDT THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WEDNESDAY AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY AFTERNOON. * WAVES: 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
637 WHUS73 KIWX 120253 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1053 PM EDT TUE OCT 11 2016 LMZ043-046-121100- /O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1053 PM EDT TUE OCT 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM EDT THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WEDNESDAY AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY AFTERNOON. * WAVES: 1 TO 3 FEET BUILDING TO 4 TO 7 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
570 WHUS73 KIWX 121034 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 634 AM EDT WED OCT 12 2016 LMZ043-046-121845- /O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 634 AM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY AFTERNOON. * WAVES: 1 TO 3 FEET BUILDING TO 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
661 WHUS73 KIWX 121440 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1040 AM EDT WED OCT 12 2016 LMZ043-046-122245- /O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1040 AM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EDT THURSDAY... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON...VEERING NORTHWEST TO NORTH BY THURSDAY AFTERNOON. * WAVES: 1 TO 4 FEET BUILDING TO 4 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
970 WHUS73 KIWX 121944 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 PM EDT WED OCT 12 2016 LMZ043-046-130345- /O.CON.KIWX.SC.Y.0050.161012T2000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 344 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS AFTERNOON...VEERING NORTHWEST TO NORTH WITH GUSTS 25 TO 30 KNOTS TONIGHT INTO THURSDAY. * WAVES: BUILDING TO 4 TO 8 FEET TONIGHT...THEN SUBSIDING TO 2 TO 4 FEET BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
120 WHUS73 KIWX 130301 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1101 PM EDT WED OCT 12 2016 LMZ043-046-131115- /O.CON.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1101 PM EDT WED OCT 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS TONIGHT. NORTH TO NORTHWEST AROUND 15 KNOTS FOR THURSDAY. * WAVES: 5 TO 8 FEET SUBSIDING TO 3 TO 6 FEET THURSDAY MORNING...THEN TO 2 TO 4 FEET THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
031 WHUS73 KIWX 130812 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 412 AM EDT THU OCT 13 2016 LMZ043-046-131615- /O.CON.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 412 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS: NORTHWEST 10 TO 15 KNOTS. GUSTS TO 25 KNOTS EARLY THIS MORNING. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
607 WHUS73 KIWX 131437 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1037 AM EDT THU OCT 13 2016 LMZ043-046-132000- /O.CON.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1037 AM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS: NORTHWEST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
760 WHUS73 KIWX 132000 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 400 PM EDT THU OCT 13 2016 LMZ043-046-132100- /O.EXP.KIWX.SC.Y.0050.000000T0000Z-161013T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 400 PM EDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EDT THIS AFTERNOON. WAVES OF 2 TO 4 FEET WILL CONTINUE TO SUBSIDE THIS EVENING. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 3:22 PM EDT, 40 minutes earlier.
Area forecast discussion, Oct 11, 3:22 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 322 PM EDT Tue Oct 11 2016 .SYNOPSIS... Issued at 322 PM EDT Tue Oct 11 2016 Southerly flow will continue to support mild conditions tonight into Wednesday. Lows tonight will be in the 50s with highs on Wednesday into the 70s. A round of rain will accompany a cold front late Wednesday into Wednesday night, with a perhaps a rumble of thunder across Indiana and southern Michigan mid afternoon through early evening. Cooler and drier conditions are expected Thursday through Saturday as high pressure builds in. Sunday into next week will likely trend more active and mild with periodic chances for rain. && .SHORT TERM...(This Evening through Wednesday Night) Issued at 322 PM EDT Tue Oct 11 2016 Temperatures will remain well above normal into tonight and Wednesday as southwest flow deepens/strengthens in advance of an upper trough modeled to dig into the north-central US. Spike in mid level RH/ascent tied to a weak lead/lower amplitude wave lifting into the northern Great Lakes may generate a few sprinkles or very light/high based showers into nw IN/lower MI this afternoon into early this evening. Another weak lead perturbation near CO will get a kick ene into the lower Great lakes later tonight/Wednesday morning. Hard to completely rule out a few showers with this feature into far western IN/sw Lower MI as LLJ and weak elevated instability on leading edge of height falls fold in, though chances remain too low for a mentionable PoP in most locations. A several hour period of rain continues to look more and more likely into nw IN/lower MI later Wednesday afternoon/evening and points east into Wednesday night as strong frontal forcing (enhanced by mid level dcva and upper level divergence associated with the approaching upper level trough) translates through. Narrow, yet sufficient, corridor of moisture return and this forcing support going categorical PoPs and modest QPF. Limited lapse rates/instability should limit thunder coverage/intensity, though cannot rule out embedded thunder/locally heavy rain along and west of I-69 mid afternoon through early evening. && .LONG TERM...(Thursday through Tuesday) Issued at 322 PM EDT Tue Oct 11 2016 Subsidence/drying/CAA/northwest winds expected in wake of front Thursday morning as 850 mb temps crash nearly 10 degrees C. Lake- 850mb lake differentials in the mid-upper teens may be enough to keep low stratocu around a little longer than modeled on Thursday morning, though expect significant drying to preclude any lake effect shower activity. High pressure then builds in later Thursday through Friday night providing a stretch of cool/quiet weather. Cool airmass and optimal radiational cooling should provide lows into the mid/upper 30s and possibly frost Thursday night. A strong north pacific jet will send several more waves from the Western US northeast through the Great Lakes region this weekend into next week. The result will be a somewhat active and mild pattern with better rain chances Saturday night/Sunday and again Monday night/Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 114 PM EDT Tue Oct 11 2016 VFR conditions will persist through the period. Elevated WAA will bring periods of mid/upper level clouds but dry conditions in the lower levels will prevent aviation impact. A stray sprinkle may even be possible at KSBN this afternoon but ceilings will remain well above 5 kft. Cold front will cross the area late Wednesday afternoon/evening with rain and reduced flight category likely. However, any impacts will not be until after this TAF period. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Steinwedel SHORT TERM...Steinwedel LONG TERM...Steinwedel AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Oct 11, 3:56 AM EDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 356 AM EDT TUE OCT 11 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-120800- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 356 AM EDT TUE OCT 11 2016 /256 AM CDT TUE OCT 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM LATE WEDNESDAY INTO EARLY WEDNESDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-120800- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 356 AM EDT TUE OCT 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE FOR A THUNDERSTORM LATE WEDNESDAY INTO EARLY WEDNESDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.